# SDR 95ZZZM190

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Cap
- Part number: 1616373
- Condition: Corroded
- Location: Fs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL FRAME CAP AT FS 1120 BETWEEN LONGERONS 33L AND 34L HAS LEVEL 3 CORROSION.  REMOVED CORROSION FROM CAP. FABRICATED AND INSTALLED DOUBLER IAW DER DWG ARW 26494-64.
